Automorphisms which Determine an Abelian p-Group

    Research output: Chapter in Book/Conference paperChapter

    Original languageEnglish
    Title of host publicationAbelian Groups, Module Theory, and Topology
    EditorsD. Dikramjan, L. Salce
    Place of PublicationNew York, USA
    PublisherMarcel Dekker
    Pages373-379
    Volumen/a
    ISBN (Print)0824719379
    Publication statusPublished - 1998

    Publication series

    NameLecture Notes in Pure and Applied Mathematics

    Cite this

    Schultz, P. (1998). Automorphisms which Determine an Abelian p-Group. In D. Dikramjan, & L. Salce (Eds.), Abelian Groups, Module Theory, and Topology (Vol. n/a, pp. 373-379). (Lecture Notes in Pure and Applied Mathematics). New York, USA: Marcel Dekker.